# SDR UPS98226695

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D NR 1 SPOILER ACTUATOR SUPPORT FITTING INB SUPPORT ANGLE HAS CRACKS AROUND LWR HOLE.  REPLACED SUPPORT ANGLE IAW SRM 51-30-2.
